# SDR CA110920010

- Difficulty date: September 20, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Grob G 120A
- Aircraft time: 2,324 hours
- Engine: Lyc AEIO540D4A5
- Propeller: Hartzl HCC3YR
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Part number: TEGR101008
- Condition: Worn
- Location: A/C Sys
- Part time: 2,819 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A LEAK TEST OF THE AIR CONDITIONING, IT WAS DISCOVERED THAT THE MAIN DELIVERY HOSE HAD A LEAK AND REQUIRED REPLACEMENT.  THE AFFECTED HOSE IS LOCATED IN THE ENGINE COMPARTMENT AND IN CLOSE PROXIMITY TO THE EXHAUST MANIFOLD AND IS SUBJECT TO HIGH HEAT.
